# SDR AALA20120309016

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 654N024344
- Condition: Gouged
- Location: L2 Door
- Component: Door, Boeing
- Component part number: 143N61003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXTERIOR HANDLE PAN IS GOUGED.  REMOVED GOUGED HANDLE PAN AND INSTALLED NEW HANDLE PAN PER B757-200 SRM 51-40-02 AND ESO 90282.
